# SDR 96ZZZX3331

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732LW
- Make and model: Cessna 210M
- Aircraft serial: 21061606
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 628488
- Condition: Chipped
- Location: Nr 7 Cylinder
- Part time: 1,256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING-INSPECTING LIFTER FOR REINSTALLATION, FOUND CAMSHAFT FACE OF LIFTER CHIPPED.
